# SDR UPS06M46717

- Difficulty date: February 14, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 SLAT O/B END RIB ATTACH ANGLE FOUND CRACKED AS MARKED.  RHW NR 2 SLAT REMOVED.  INNER SKIN OPENED FOR ACCESS.  CRACKED ANGLE REMOVED NEW ATTACHMENT ANGLE FAB USING MAT'L 7075-0-0.050" PER DWG ARB1647.  ANGLE HEAT TREATED.  HOLES PICK-UP ON NEW ANGLE.  NEW ANGLE REPROTECTED.  NEW ANGLE PAINTED.  NEW ANGLE INSTALLED ON RT NR 2 SLAT O/B END PER SRM 51-35-01 INNER SKIN REINSTALLED AND RHW NR 2SLAT INSTALLED AMM 27-80-20 REV 50.
